Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

May 1, 2016Cherokee County, Georgia

NWS Atlanta, GA issued this special weather statement at May 1, 2016, 7:55 PM EDT for Cherokee County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2016, 7:55 PM EDT (23:55 UTC)
Expired
May 1, 2016, 8:30 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA

County Cherokee County, GA

The radar

The Atlanta radar (KFFC), 108 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 447 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
447 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

686 
WWUS82 KFFC 012355
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT SUN MAY 1 2016
 
GAZ021-020030-
CHEROKEE GA-
755 PM EDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE COUNTY
UNTIL 830 PM EDT...

AT 755 PM EDT...A STRONG THUNDERSTORM WAS NEAR WHITE...OR 10 MILES
NORTHEAST OF CARTERSVILLE...MOVING EAST AT 20 MPH.

  HAZARD...PEA SIZED HAIL...FREQUENT LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. 
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN 
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR 
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN 
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO 
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO 
           TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CANTON...WALESKA...SALACOA VALLEY...LAKE ARROWHEAD AND SUTALLEE. 

LAT...LON 3438 8458 3438 8452 3418 8443 3421 8466
      3435 8465 3435 8464 3436 8465 3440 8458
TIME...MOT...LOC 2355Z 248DEG 19KT 3427 8468 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 1, 2:53 PM EDT, 5 hours 2 minutes earlier.

Area forecast discussion, May 1, 2:53 PM EDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EDT SUN MAY 1 2016

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE THROUGH THE SHORT
TERM. CURRENTLY...THERE IS A WAVE MOVING ACROSS THE STATE
ASSOCIATED WITH THE MAIN SYSTEM BACK ACROSS MS/AL. THE HRRR HAD A
GOOD HANDLE THIS MORNING ON THE TIMING AND LOCATION OF THE EXPECTED
CONVECTION SO LEANING THAT DIRECTING IN THE SHORT TERM. THE HIGH
RES HRRR SHOWS A DIURNAL TREND WITH THESE SHOWERS AND
THUNDERSTORMS...SHOWING THEM CONTINUING THROUGH THIS EVENING ACROSS
THE AREA THEN DIMINISHING BETWEEN 03Z-06Z. WE ARE CURRENTLY UNDER A
MARGINAL RISK OF SEVERE MAINLY ACROSS NORTH GA FOR TODAY AND MONDAY.
THIS DOES LOOK GOOD AS THE BET MOISTURE AND INSTABILITY STAYS ACROSS
NORTH AND PORTIONS OF CENTRAL GA THROUGH MONDAY NIGHT/TUESDAY
MORNING. WE SHOULD SEE A VERY SIMILAR DAY MONDAY WITH WHEN AND
WHERE THE SHOWERS AND THUNDERSTORMS POP BACK UP MONDAY AFTERNOON.
HAVE CONTINUED WITH LIKELY POPS FOR MONDAY MAINLY ACROSS NORTH GA
WITH CHANCE POPS ELSEWHERE.

01

.LONG TERM /TUESDAY THROUGH SUNDAY/...
LATEST MODELS STILL IN LINE WITH THE CURRENT FORECAST. NO CHANGES
ARE PLANNED. THE PREVIOUS LONG TERM DISCUSSION FOLLOWS...

17

LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
EXTENDED PERIOD STARTS OFF ON A STORMY NOTE...BUT IS OVERALL
UNEVENTFUL THROUGH THE REMAINDER OF THE WEEK. STRONG SHORTWAVE
PUSHES ACROSS THE SOUTHERN MISSISSIPPI VALLEY OVERNIGHT TUESDAY
NIGHT AND INTO GEORGIA WEDNESDAY MORNING...WITH BEST INSTABILITY
AND SHEAR AHEAD OF IT. AT THIS TIME THE ECMWF HAS BEEN MORE
AGGRESSIVE WITH THE SHORTWAVE AS IT SWEEPS THROUGH THE REGION.
EXPECT STORMS ALONG AND AHEAD OF THE SURFACE COLD FRONT TO BE
MORE ORGANIZED AND PUSH THROUGH THE STATE RATHER QUICKLY EARLY
WEDNESDAY. SEVERE STORMS CANNOT BE RULED OUT AND AT THIS TIME SPC
DOES HAVE PORTIONS OF EAST CENTRAL GEORGIA HIGHLIGHTED IN A
MARGINAL RISK FOR SEVERE STORMS. UPSTREAM CONVECTION ALONG THE
NORTHERN GULF COAST WILL STILL BE A BIG PLAYER IN THE COVERAGE AND
INTENSITY OF THE CONVECTION ACROSS THE STATE. POPS WEDNESDAY TAPER
OFF QUICKLY...THOUGH MAY BE A BIT TOO OPTIMISTIC AT THIS TIME.

CENTER OF THE UPPER TROUGH DROPS OVER THE CAROLINAS LATE IN THE
WEEK...BUT DRY/COOL NORTHWEST FLOW WILL LARGELY DOMINATE OVER THE
AREA. ASIDE FROM SOME MINIMAL WRAP AROUND MOISTURE ACROSS FAR
NORTH GEORGIA...EXPECT THE REMAINDER OF THE EXTENDED PERIOD TO BE
DRY. BREEZY CONDITIONS CAN BE EXPECTED LATE WEEK DUE TO THE TIGHT
PRESSURE GRADIENT OVER THE REGION. HIGH PRESSURE REMAINS IN PLACE
THROUGH THE WEEKEND.

31

&&

.AVIATION...
18Z UPDATE... SHOWERS AND THUNDERSTORMS POPPING ACROSS THE AREA THIS
AFTERNOON. THESE STORMS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING
BEFORE DIMINISHING BY MIDNIGHT. BEST CHANCE FOR ANY OF THESE STORMS
TO AFFECT THE TAF SITES WILL BE BETWEEN 19Z-02Z. WINDS ARE EXPECTED
TO STAY OUT OF THE SW AT 10KT OR LESS. VSBYS ARE NOT EXPECTED TO GET
BELOW VFR CONDITIONS EXCEPT IN AND AROUND SHRA/TSRA. CEILINGS SHOULD
ALSO STAY ABOVE VFR LIMITS EXCEPT IN AND AROUND SHRA/TSRA ACTIVITY.

//ATL CONFIDENCE...
18Z UPDATE...
HIGH ON ALL ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  83  62  78 /  50  60  60  40
ATLANTA         66  81  62  74 /  50  60  60  40
BLAIRSVILLE     60  76  58  70 /  50  70  70  40
CARTERSVILLE    63  80  61  74 /  50  70  70  30
COLUMBUS        67  84  65  79 /  40  50  50  40
GAINESVILLE     64  79  61  73 /  50  60  60  40
MACON           65  86  64  81 /  40  50  50  50
ROME            63  80  60  74 /  40  70  70  30
PEACHTREE CITY  62  82  61  76 /  50  60  60  40
VIDALIA         68  87  68  83 /  30  50  50  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....17
AVIATION...01
Hazardous weather outlook, May 1, 4:42 AM EDT, 15 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 AM EDT SUN MAY 1 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-020845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
442 AM EDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT.

THE MOST FAVORABLE AREA FOR THUNDERSTORMS WILL BE ACROSS NORTH
GEORGIA THIS AFTERNOON AND EVENING AS A WEAK FRONT SINKS INTO THE
TENNESSEE VALLEY AREA. A FEW OF THE STORMS COULD BECOME STRONG TO
SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO MONDAY AND TUESDAY
AS SEVERAL UPPER ATMOSPHERE DISTURBANCES AFFECT THE AREA. A FEW
STRONG TO SEVERE STORMS ARE POSSIBLE. PLEASE MONITOR UPDATES TO
THE FORECAST AS CHANGES ARE LIKELY. THE REMAINDER OF THE WEEK
LOOKS DRY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, May 1, 6:09 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT SUN MAY 1 2016

GAZ006-007-012245-
GILMER GA-FANNIN GA-
609 PM EDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILMER AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 645 PM EDT...

AT 609 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES EAST OF EAST
ELLIJAY...OR 8 MILES EAST OF ELLIJAY...MOVING NORTHEAST AT 20 MPH.

  HAZARD...UP TO PENNY SIZED HAIL AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MARGRET...PISGAH AND DIAL.

LAT...LON 3463 8432 3469 8440 3489 8429 3474 8410
TIME...MOT...LOC 2209Z 222DEG 19KT 3470 8433
Special weather statement, May 1, 6:35 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT SUN MAY 1 2016

GAZ047-049-012300-
MORGAN GA-WALTON GA-
635 PM EDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN AND SOUTHEASTERN
WALTON COUNTIES UNTIL 700 PM EDT...

AT 635 PM EDT...A STRONG THUNDERSTORM WAS OVER SOCIAL CIRCLE...OR 9
MILES SOUTH OF MONROE...MOVING EAST AT 15 MPH.

  HAZARD...PEA SIZED HAIL...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SOCIAL CIRCLE...RUTLEDGE...BOSTWICK...HARD LABOR CREEK STATE PARK AND
EBENEZER.

LAT...LON 3375 8352 3350 8358 3357 8368 3358 8369
      3360 8368 3361 8370 3362 8369 3364 8373
      3372 8369
TIME...MOT...LOC 2235Z 282DEG 13KT 3366 8369
Special weather statement, May 1, 6:53 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT SUN MAY 1 2016

GAZ011-012-019-012330-
GORDON GA-CHATTOOGA GA-FLOYD GA-
653 PM EDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GORDON...EASTERN
CHATTOOGA AND NORTHEASTERN FLOYD COUNTIES UNTIL 730 PM EDT...

AT 653 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES NORTHWEST OF
SHANNON...OR 9 MILES SOUTHEAST OF SUMMERVILLE...MOVING EAST AT 25 MPH.

  HAZARD...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...PLAINVILLE...LAKE MARVIN...EVERETT SPRINGS...ARMUCHEE...PINSON...
TIDINGS...OOSTANAULA AND SUGAR VALLEY.

LAT...LON 3460 8502 3438 8498 3439 8499 3439 8500
      3437 8501 3433 8526 3447 8529
TIME...MOT...LOC 2253Z 255DEG 22KT 3442 8520
Special weather statement, May 1, 7:11 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT SUN MAY 1 2016

GAZ053-054-012345-
COWETA GA-FAYETTE GA-
711 PM EDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COWETA AND
SOUTHWESTERN FAYETTE COUNTIES UNTIL 745 PM EDT...

AT 711 PM EDT...A STRONG THUNDERSTORM WAS NEAR EAST NEWNAN...OR NEAR
NEWNAN...MOVING EAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...PEACHTREE CITY...TYRONE...SENOIA...SHARPSBURG...TURIN...EAST
NEWNAN...THOMAS CROSSROADS AND CANNONGATE.

LAT...LON 3351 8460 3329 8451 3332 8477 3341 8479
TIME...MOT...LOC 2311Z 248DEG 18KT 3337 8473
Special weather statement, May 1, 7:28 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT SUN MAY 1 2016

GAZ020-020000-
BARTOW GA-
728 PM EDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR BARTOW COUNTY UNTIL 800 PM EDT...

AT 728 PM EDT...A STRONG THUNDERSTORM WAS OVER CASSVILLE...OR NEAR
CARTERSVILLE...MOVING NORTHEAST AT 15 MPH.

  HAZARD...PEA SIZED HAIL...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...ADAIRSVILLE...EUHARLEE...WHITE...KINGSTON...CASSVILLE...PINE
LOG...FUNKHOUSER AND FOLSOM.

LAT...LON 3440 8483 3440 8473 3441 8473 3437 8465
      3436 8465 3435 8464 3435 8465 3423 8465
      3409 8485 3422 8503 3424 8502
TIME...MOT...LOC 2328Z 230DEG 13KT 3424 8486
Special weather statement, May 1, 7:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT SUN MAY 1 2016

GAZ021-020030-
CHEROKEE GA-
755 PM EDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE COUNTY
UNTIL 830 PM EDT...

AT 755 PM EDT...A STRONG THUNDERSTORM WAS NEAR WHITE...OR 10 MILES
NORTHEAST OF CARTERSVILLE...MOVING EAST AT 20 MPH.

  HAZARD...PEA SIZED HAIL...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CANTON...WALESKA...SALACOA VALLEY...LAKE ARROWHEAD AND SUTALLEE.

LAT...LON 3438 8458 3438 8452 3418 8443 3421 8466
      3435 8465 3435 8464 3436 8465 3440 8458
TIME...MOT...LOC 2355Z 248DEG 19KT 3427 8468

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:00 PM EDTSpecial Weather StatementFFCGilmer, Gordon, Murray45 min
Apr 30, 8:28 PM EDTSpecial Weather StatementFFCHenry, Rockdale32 min
Apr 30, 8:57 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Morgan, Newton, Oconee and 1 more48 min
May 1, 1:50 AM EDTSpecial Weather StatementFFCCoweta, Fayette25 min
May 1, 1:55 AM EDTSpecial Weather StatementFFCFulton35 min
May 1, 2:31 AM EDTSpecial Weather StatementFFCCherokee, Forsyth29 min
May 1, 2:47 AM EDTSpecial Weather StatementFFCHenry28 min
May 1, 3:10 AM EDTSpecial Weather StatementFFCGwinnett, Rockdale35 min
May 1, 3:12 AM EDTSpecial Weather StatementFFCHall33 min
May 1, 2:51 PM EDTSpecial Weather StatementFFCCobb, Paulding24 min
May 1, 3:12 PM EDTSpecial Weather StatementFFCCobb48 min
May 1, 3:29 PM EDTSpecial Weather StatementFFCDawson31 min
May 1, 3:47 PM EDTSpecial Weather StatementFFCDeKalb28 min
May 1, 3:59 PM EDTSpecial Weather StatementFFCCobb31 min
May 1, 4:30 PM EDTSpecial Weather StatementFFCFulton45 min
May 1, 5:09 PM EDTSpecial Weather StatementFFCDeKalb36 min
May 1, 5:24 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Newton, Rockdale, Walton36 min
May 1, 5:51 PM EDTSpecial Weather StatementFFCPulaski24 min
May 1, 6:09 PM EDTSpecial Weather StatementFFCFannin36 min
May 1, 6:35 PM EDTSpecial Weather StatementFFCMorgan25 min
May 1, 6:53 PM EDTSpecial Weather StatementFFCChattooga37 min
May 1, 7:11 PM EDTSpecial Weather StatementFFCCoweta34 min
May 1, 7:28 PM EDTSpecial Weather StatementFFCBartow32 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.